Potential Analysis

, Volume 39, Issue 2, pp 169–194 | Cite as

Sharp Regularity for Elliptic Systems Associated with Transmission Problems

Article

Abstract

The paper concerns regularity theory for linear elliptic systems with divergence form arising from transmission problems. Estimates in BMO, Dini and Hölder spaces are derived simultaneously and the gaps among of them are filled by using Campanato–John–Nirenberg spaces. Results obtained in the paper are parallel to the classical regularity theory for elliptic systems.

Keywords

Elliptic systems Transmission problem Sharp regularity 

Mathematics Subject Classifications (2010)

Primary 35J55 Secondary 35D10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Acquistapace, P.: On BMO regularity for linear elliptic equation systems. Ann. Math. Pura Appl. 161(4), 231–269 (1992)MathSciNetMATHGoogle Scholar
  2. 2.
    Byun, S.-S., Wang, L.: Gradient estimates for elliptic systems in non-smooth domains. Math. Ann. 341(3), 629–650 (2008)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Caffarelli, L.: Interior a priori estimates for solutions of fully non linear equations. Ann. Math. 130, 189–213 (1989)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Caffarelli, L., Huang, Q.: Estimates in the generalized Campanato–John–Nirenberg spaces for fully nonlinear elliptic equations. Duke Math. J. 118, 1–17 (2003)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Caffarelli, L., Peral, I.: On W 1,p estimates for elliptic equations in divergence form. Commun. Pure Appl. Math. 51(1), 1–21 (1998)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Chipot, M., Kinderlehrer, D., Vergara-Caffarelli, G.: Smoothness of linear Laminates. Arch. Ration. Mech. Anal. 96(1), 81–96 (1986)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Escauriaza, L., Fabes, E., Verchota, G.: On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries. Proc. Am. Math. Soc. 115(4), 1069–1076 (1992)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Escauriaza, L., Mitrea, M.: Transmission problems and spectral theory for singular integral operators on Lipschitz domains. J. Funct. Anal. 216, 141–171 (2004)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Escauriaza, L., Seo, J.: Regularity properties of solutions to transmission problems. Trans. Am. Math. Soc. 338(1), 405–430 (1993)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Giaquinta, M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems. In: Annals of Mathematics Studies, vol. 105. Princeton University, Princeton (1983)Google Scholar
  11. 11.
    Huang, Q.: Estimates on the generalized Morrey spaces \(L_\phi^{2,\lambda}\) and BMO ψ for linear elliptic systems. Indiana Univ. Math. J. 45, 397–439 (1996)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    John, F.: “Quasi-isometric mappings” in Seminari 1962/63 di Analisi Algebra, Geometria e Topologia, vol. II, Ist. Naz. Alta Mat, pp. 462–473. Ediz. Cremonese, Rome (1965)Google Scholar
  13. 13.
    John, F.; Nirenberg, L.: On functions of bounded mean oscillation. Commun. Pure Appl. Math. 14, 415–426 (1961)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Kohr, K., Pintea, C., Wendland, W.: Brinkman-type operators on Riemannian manifolds: transmission problems in Lipschitz and C 1 domains. Potential Anal. 32, 229–273 (2010)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Ladyzenskaya, O.A., Rivkind, J., Ural’ceva, N.: The classical solvability of diffraction problems. Proc. Steklov. Inst. Math. 92, 132–166 (1966)Google Scholar
  16. 16.
    Li, Y.Y., Nirenberg, L.: Estimates for ellptic system from composition material. Commun. Pure Appl. Math. LVI, 892–925 (2003)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Li, Y.Y., Vogelius, M.: Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients. Arch. Ration. Mech. Anal. 153(2), 91–151 (2000)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Sarason, D.: Functions of vanishing mean oscillation. Trans. Am. Math. Soc. 207, 391–405 (1975)MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Spanne, S.: Some function space defined by using the mean oscillation over cubes. Ann. Sc. Norm. Sup. Pisa 19, 593–608 (1965)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2012

Authors and Affiliations

  1. 1.School of Mathematical Sciences and LMCSBeijing Normal UniversityBeijingChina

Personalised recommendations